Go To Main TNBC Website


  New Posts New Posts RSS Feed - PPE or hand and foot syndrome
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

PPE or hand and foot syndrome

 Post Reply Post Reply
Author
Vickye View Drop Down
Newbie
Newbie


Joined: Jan 08 2018
Location: Tulsa,Ok
Status: Offline
Points: 8
Post Options Post Options   Thanks (0) Thanks(0)   Quote Vickye Quote  Post ReplyReply Direct Link To This Post Topic: PPE or hand and foot syndrome
    Posted: Jan 08 2018 at 3:13pm
I just completed four rounds of at A/C. Over the weekend I started experiencing side effects in my hands and feet. My feet felt like they were about to explode, like they were swollen, but they were not swollen. It felt like I have been walking on broken glass, and they were hot like having a fever. After research my daughter, who is a nurse, and I concluded that I had symptoms of the hand and feet syndrome also known as Palmar Planter Erythodysesthesia. One of the main contributors to this is adriamycin. Does anyone have experience with this?
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 11.05
Copyright ©2001-2016 Web Wiz Ltd.